# SDR CA110324002

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,510 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DECLARED EMERGENCY DUE TO BRAKE FAULT, INBD BRAKES WORKING ONLY.  LANDED AND TAXIED TO GATE WITH OUT INCIDENT.
